MathSciNet Relay Station
MathSciNet bibliographic data
MR2500233 60H05 (60G15 60H07 60H10)
Neuenkirch, A.; Nourdin, I.; Rößler, A.; Tindel, S. Trees and asymptotic expansions for fractional stochastic differential equations. Ann. Inst. Henri Poincaré Probab. Stat. 45 (2009), no. 1, 157–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement